Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
The all-out effort to make all opioid pain-relieving medications more difficult to get continues. Last week an FDA panel voted 19 to 10 to... Read more »
Full Question: I take hydrocodone for stress/migraine headaches. I am currently breastfeeding my 6 week old son. My doctor told me to go... Read more »
Read the full text of I'm Not Just Sick, I'm Bugged and leave a comment! See all of Sara's Comics Visit the Single Gal's Guide to Rheumatoid... Read more »